American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A92) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Antonio Córdoba. Maximal functions: A proof of a conjecture of A. Zygmund. Bull. Amer. Math. Soc. 1 (1979) 255-257. MR 513753.
Abstract, references, and article information   
View Article: PDF

[2] Herbert Federer. Colloquium lectures on geometric measure theory. Bull. Amer. Math. Soc. 84 (1978) 291-338. MR 0467473.
Abstract, references, and article information   
View Article: PDF

[3] M. J. Kohn. Lebesgue summability of double trigonometric series . Trans. Amer. Math. Soc. 225 (1977) 199-209. MR 0425505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. J. Kohn. On Lebesgue summability for double series . Proc. Amer. Math. Soc. 59 (1976) 283-286. MR 0415197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Cordoba and R. Fefferman. A geometric proof of the strong maximal theorem. Bull. Amer. Math. Soc. 81 (1975) 941. MR 0374806.
Abstract, references, and article information   
View Article: PDF

[6] Peter A. Tomas. A restriction theorem for the Fourier transform. Bull. Amer. Math. Soc. 81 (1975) 477-478. MR 0358216.
Abstract, references, and article information   
View Article: PDF

[7] Antonio Cordoba. A radial multiplier and a related Kakeya maximal function. Bull. Amer. Math. Soc. 81 (1975) 428-430. MR 0365016.
Abstract, references, and article information   
View Article: PDF

[8] J. Marshall Ash and Lawrence Gluck. Convergence and divergence of series conjugate to a convergent multiple Fourier series . Trans. Amer. Math. Soc. 207 (1975) 127-142. MR 0385453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. E. Peterson and G. V. Welland. Order summability of multiple Fourier series . Trans. Amer. Math. Soc. 205 (1975) 221-246. MR 0374807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stephen Jay Berman. Characterizations of bounded mean oscillation . Proc. Amer. Math. Soc. 51 (1975) 117-122. MR 0374805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. R. Madych. Iterated Littlewood-Paley functions and a multiplier theorem . Proc. Amer. Math. Soc. 45 (1974) 325-331. MR 0355475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Benjamin Muckenhoupt and Richard L. Wheeden. Norm inequalities for the Littlewood-Paley function $g\sp{\ast} \sb{\lambda }$ . Trans. Amer. Math. Soc. 191 (1974) 95-111. MR 0387973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. Kaufman. Planar Fourier transforms and Diophantine approximation . Proc. Amer. Math. Soc. 40 (1973) 199-204. MR 0320626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. J. Kohn. Generalized Laplacians and multiple trigonometric series . Trans. Amer. Math. Soc. 181 (1973) 419-428. MR 0320627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. Walsh. On the summation of conjugate Fourier integrals of functions of several variables. Bull. Amer. Math. Soc. 78 (1972) 840-843. MR 0300161.
Abstract, references, and article information   
View Article: PDF

[16] Victor L. Shapiro. Sets of uniqueness on the $2$-torus . Trans. Amer. Math. Soc. 165 (1972) 127-147. MR 0308684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Marshall Ash and Grant V. Welland. Convergence, uniqueness, and summability of multiple trigonometric series . Trans. Amer. Math. Soc. 163 (1972) 401-436. MR 0300009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Fon Che Liu. On the localization of rectangular partial sums for multiple Fourier series . Proc. Amer. Math. Soc. 34 (1972) 90-96. MR 0294993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David R. Adams. Maximal operators and capacity . Proc. Amer. Math. Soc. 34 (1972) 152-156. MR 0350314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Charles Fefferman. On the divergence of multiple Fourier series. Bull. Amer. Math. Soc. 77 (1971) 191-195. MR 0279529.
Abstract, references, and article information   
View Article: PDF

[21] J. Marshall Ash and Grant V. Welland. Convergence, summability, and uniqueness of multiple trigonometric series. Bull. Amer. Math. Soc. 77 (1971) 123-127. MR 0275054.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia